# SDR SCNA20201117301

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE ON FLOOR SUPPORT BEAM AT BS 950 LBL 48 WL 208.  REMOVED FLOOR SUPPORT BEAM AT BS 950 LBL 48 WL 208 DUE TO DAMAGE FOUND OUT OF LIMITS, PER SRM 53-70-51-1A-1.  INSTALLED NEW FLOOR SUPPORT BEAM, PER SRM 51-40-02-0G-0 AND DWG 147A5650.
